hi..thanks for your query
Acne can be a result of physiological changes in skin,well as be stimulated by an abnormal hormonal mileau in the human body.To ascertain the hormonal status,the common hormonal tests done are Serum Testosterone
,S.insulin,LH,FSH and cortisol.There should be an abdominal USG done to rule out pelvic pathologies.You have not mentioned if there were the testes done or any other cause like PCOD mentioned to you by your dermatologist
.However, I assume that your acne may have pointed towards a hormonal etiology or been not adequately responsive to the other medicines and hence Ginette-35 was prescribed.
tablets are used to treat women with signs overproduction of androgen like acne ,hirsutism
(unwanted hair) and androgenic alopecia
(hair loss).it contains a combination of ethinyloestradiol and cyproterone
acetate. These two hormones work together to reverse the effects of too much androgen.
Although side effects are reported, overall, the incidence of side effects is less and Ginette-35 is one of the most commonly prescribed anti-androgens.You should expect your acne to clear up within a few months, but in particularly severe cases treatment for longer may be necessary before the full benefit is seen.it is advised to keep taking Ginette 35 tablets for a few more months after the acne has disappeared.
There are no permanent results with any anti-acne therapy.However, the target of treatment is to keep acne occurrence and recurrence to the lowest and hence prevent the long term effects like scarring and psychological distress.
Hope this helps.take care!